# SDR 06FDEA04024

- Difficulty date: November 16, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75132
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 10" IN LENGTH DURING HFEC INSPECTION ON RT WING TANK AT THE END OF STRINGER 13 XORS 577.  REPAIRED AS PER SRM 57-20-00   FIG.10   OPT 1 VOL.I. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
